• Overview of Chinese core journals
  • Chinese Science Citation Database(CSCD)
  • Chinese Scientific and Technological Paper and Citation Database (CSTPCD)
  • China National Knowledge Infrastructure(CNKI)
  • Chinese Science Abstracts Database(CSAD)
  • JST China
  • SCOPUS
Guorui Liu Yonghua Li, . Congruence on a class of additive completely simple semiring[J]. Journal of South China Normal University (Natural Science Edition), 2008, 1(4): 49-52 .
Citation: Guorui Liu Yonghua Li, . Congruence on a class of additive completely simple semiring[J]. Journal of South China Normal University (Natural Science Edition), 2008, 1(4): 49-52 .

Congruence on a class of additive completely simple semiring

More Information
  • Received Date: October 20, 2007
  • Revised Date: January 21, 2008
  • It is known that an additive completely simple semiring S, which contains a bi-idempotent, can be constructed by an additive left zero semiring I. a skew-ring R and an additive right zero semiring . In this paper, the admissible triple group, whose three members come from the normal ideal of R and the congruences of I and , is used to characterize the congruences and the congruence lattice on such S.

Catalog

    Article views (2619) PDF downloads (327) Cited by()

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return